# SDR HNAA2020092400260

- Difficulty date: August 29, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 37,071 hours, 33,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CENTER SILL CORRODED.  FABRICATED REPAIR PARTS FOR REPAIR AT SERVICE DOOR CENTER SILL, IAW EMB 145 SRM 53-21-02 ITEM 2 FIGURE 201.  COMPLETE: PERFORMED REPAIR AT SERVICE DOOR CENTER SILL, IAW EMB 145 SRM 53-21-02 ITEM 2 FIGURE 201 AND EO1-05-20-0340, SEE TURNOVER FOR DETAILS.
